# SDR SWAA001479

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 55,344 hours, 59,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 6912003
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PRESS LEAK AT FWD ENTRY DOOR UPPER  FWD CORNER.  REMOVED AND REPLACED UPPER HINGE SEAL PLATE, OPS CK GOOD PER MM.
